# SDR CALA2025082007970

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Wrinkled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN REQUIRES RESKIN.  REMOVED AND REPLACED AFT CARGO DOOR SKIN PN: 146A6112-2 IAW SRM 52-30-01-2R-3 SRM 51-40-02 AND DWG 146A6112.
